West Monroe, LA
A 24-year-old female asked:
Having low back pain, stomach upset, sore breasts, little/no appetite, brown spotting turned to a small blood flow twice. on mirena (levonorgestrel)..no periods lately?
1 doctor answer • 3 doctors weighed in
Urgent Care 21 years experience
This: Could be hormonal changes resulting in Premenstrual Symptoms or the start of a virus. If there is concern for pregnancy despite being on Mirena, (levonorgestrel) a home pregnancy test may be helpful. If more concern a follow up appointment with your primary care would be indicated.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsReviewed >2 years ago
Last updated Oct 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.